# SDR BJNA100601

- Difficulty date: June 11, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N43XA
- Make and model: Boeing 737-400
- Aircraft serial: 24796
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1619
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EXIT LIGHT AT R1 DOOR INOPERATIVE.  RELAMPED R1 DOOR SLIDE EMERGENCY LIGHT.  OPS CK GOOD.
